Please use this identifier to cite or link to this item:
Title: The parabolic logistic equation with blow-up initial and boundary values
Contributor(s): Du, Yihong  (author); Peng, Rui (author); Polacik, Peter (author)
Publication Date: 2012
Open Access: Yes
DOI: 10.1007/s11854-012-0036-0Open Access Link
Handle Link:
Open Access Link: Access Link
Abstract: In this article, we investigate the parabolic logistic equation with blow-up initial and boundary values... We study the existence and uniqueness of positive solutions, and their asymptotic behavior near the parabolic boundary. Under the extra condition that b(x, t) ≥ c(T - t)⁰d(x,∂Ω)ᵝ on Ω x [0,T) for some constants c > 0,Ɵ > and β > -2, we show that such a solution stays bounded in any compact subset of Ω as t increases to T, and hence solves the equation up to t = T.
Publication Type: Journal Article
Grant Details: ARC/DP1093638
Source of Publication: Journal d'Analyse Mathematique, 118(1), p. 297-316
Publisher: Magnes Press
Place of Publication: Jerusalem, Israel
ISSN: 1565-8538
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 213
Views: 211
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on Feb 17, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.